# SDR DALA2015060703672

- Difficulty date: June 6, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,718 hours, 45,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 229-262
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAVENING ON OTBD FUSELAGE SKIN BETWEEN BS 229 TO 262, LONGERONS 16 - 18L.  FUSELAGE SKIN WAS REPLACED IAW SRM 53-04, FIG 12C AND SRM 51-10-3, PAR 14, 21 AND SRM 51-30-2 AND 51-30-5.
